View Full Version : inmediate sides on fin

tommy e
04-23-2014, 10:43 PM
I left the forums and shave my head some months ago, since then i have been buzzing my head to #1.
I felt better for a while but decided to give it a try to propecia.

I took just one pill, and my dick feels cold and less sensitive since then (2 days ago). :(

I think it'll back to normal but i want to know if some of you had early sides and keep taking the pill,
"give time to your body to adapt", and sides has gone away?

05-04-2014, 08:05 PM
1st time I tried it the sides started kicking in around day 5 if I remember right (it has been about 3yrs ago now, hard for me to remember exactly). The sides really kicked in about day 7. I had the same wet noodle cold dick feeling you are describing and then some. I also felt like a different person. Its hard to explain, I felt like a zombie. My reaction time seemed to be slowed, I was not as sharp at work. It felt like a hazy cloud following me around. I took it for a little over 1 month. I stopped taking it and slowly came back to normal about 1-2 weeks later.

I held onto the bottle and eventually at a later date tried cutting the dosage in half taking it every other day. Instead of 5 days later starting to notice sides, I noticed sides almost immediately. I stopped taking it almost immediately after the same sides started with smaller dosages and spread out days.

I was going to toss the stuff but instead my roommate wanted to try it. He started to get the same kind of sides and quit.

We both decided its better to have thinning hair or be bald than try to deal with those kind of sides.

Apparently there are much more people that do not get sides from this stuff than do.
I guess me, my former room, and you are not in that category.

05-14-2014, 12:50 PM
add me too I was also getting the side effects after my first few doses. I think that 5% side effect number is plain rubbish it must be more than that